# SDR CA031006007

- Difficulty date: October 6, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Light
- Part number: WARL8A
- Condition: Failed
- Location: Life Jacket
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) EASTERN AERO MARINE LIFE JACKET P/N P0723E105P WERE SENT FOR OVERHAUL AND RECERTIFICATION. 100 PERCENT OF THE JACKETS RETURNED WITH FAILED WATER ACTIVATED LIFE JACKET LIGHT ASSEMBLIES. THESE UNITS WERE ONLY 2 YEARS OLD, MANUFACTURED IN AUGUST/2001. THE LIFE JACKET LIGHT ASSEMBLIES WERE MANUFACTURED BY PROSAR TECHNOLOGIES INC. OF DEERFIELD BEACH, FLA. THE PART NUMBER OF THE DEFECTIVE UNIT IS WARL-8A. ALL WATER ACTIVATED LIGHT ASSEMBLIES WERE REPLACED AT OVERHAUL AND THE LIFE JACKETS WERE RE-INSTALLED BACK INTO THE AIRCRAFT. IN SPEAKING WITH THE OVERHAUL FACILITY, THEY CONFIRMED THAT IT IS VERY COMMON FOR THESE UNITS TO FAIL AT OVERHAUL INSPECTION.
